# SDR AALA202512266646

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 48,451 hours, 20,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR HEAT SHRINK END MISSING ON GIRT BAR LEFT SIDE.  INSTALLED HEAT SHRINK TUBE ON L1 DOOR GIRT BAR PER AARD 25-66-00-4.
